Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can amway products be used by diabetics who had portions of their legs removed ?

my friend s father is a diabetes patient, recently he had a small wound in his leg finger ,then doctor s removed his finger,later they removed another finger and a piece of leg,some adviced him to take amway ayurvedic products,please tell me sir,whether amway products are preferable or not in these conditions?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your friend's father needs :

1) Good control of sugars with appropriate medications prescribed by his physician or diabetologist

2) Good review of foot by a surgeon with regular dressing till the wound heals

3) Appropriate diabetic footwear so that the wound in the foot doesn't extend. Also under such circumstances, there is excess pressure on the other foot so chances of injury in the other foot increases. Appropriate footwear as prescribed by foot surgeon will help avoiding these kind of complications.

Answered: Sun, 11 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor